I got my depo shot april 22nd i was only spotting when i received the shot. Me and my boyfriend had sex the 5th day and he finished in me. Ever since i got the shot he's been finishing in me. I have been on my period for 23 days today (May 12th).. no bleeding coming out or nothing unless i wipe myself.. I've been throwing up, getting dizzy, being emotional, cravings, i get pains in my lower stomach area... Could i be pregnant? & also the other day(may 9th) some gooey stuff came out of me with only a little bit of blood inside of it. what is that? I don't know what to think or do i am worried please help.
I think it is unlikely you are pregnant, instead you are probably having adverse effects from the medroxyprogesterone In the shot. You are likely quite sensitive to the dose given. Note that progesterone and its relatives like the injection you received impact appetite, uterine lining, emotions, etc. When a person actually is pregnant progesterone is responsable for many of the symptoms. I would still let your doctor know, at very least the depo may not be the best option for you. You might consider the mirena. It is an IUD that delivers hormone only into the uterus, not your entire body so the adverse effects are minimal, and it lasts for 5 years!
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2014 • 2 answers
Posted 8 Dec 2014 • 1 answer
Depo-Provera - I am 18 years old I took the first shot December and was supposed to take my 2nd shot
Posted 6 Apr 2015 • 2 answers
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer
Posted 12 Sep 2016 • 1 answer